W.Y.C. Chen and A.M. Fu,
Semi-finite forms of bilateral basic hypergeometric series,
Proc. Amer. Math. Soc. 134 (2006) 1719-1725.

Cited by


  1. S.A. Ali and S.N. Rizvi, Transformations from bilateral basic hypergeometric to unilateral basic hypergeometric series, International Bulletin of Mathematical Research 2 (2015) 1-4.

  2. S.A. Ali and S.N. Rizvi, On certain transformations of bilateral basic hypergeometric series, Journal of Advanced Mathematics and Applications 5 (2016) 26-30.

  3. Vincent Y.B. Chen, William Y.C. Chen and Nancy S.S. Gu, On the bilateral series , arXiv:math/0701062.

  4. William Y.C. Chen, Q.-H. Hou and Y.-P. Mu, Non-terminating basic hypergeometric series and the q-Zeilberger algorithm, Proc. Edinb. Math. Soc. (2) 51 (2008) 609-633.

  5. W.C. Chu and X.X. Wang, Proofs of Ramanujan's 1ψ1-summation formula, Ars Combin. 97A (2010) 65-79.

  6. F. Jouhet, More semi-finite forms of bilateral basic hypergeometric series, Ann. Combin. 11 (2007) 47-57.

  7. K.N. Murthy, A study of the theory of basic hypergeometric series and allied topics, Ph.D. Thesis, the University of Mysore, 2013.

  8. D.D. Somashekara, K. Narasimha Murthy and S. L. Shalini, On Bailey's transformation, New Zealand J. Math. 42 (2012) 107-113.

  9. D.D. Somashekara, K.N. Vidya and S.L. Shalini, On finite forms of certain bilateral basic hypergeometric series and their applications, J. Math. Res. Appl. 36 (2016) 665-672.

  10. P. Srivastava, T. Elfrgani, A. Paul and M. Eltikali, A note on transformation formulae for bilateral basic hypergeometric series, Int. J. Appl. Math. Comput. 26 (2013) 525-536.

  11. F.J. van de Bult and E.M. Rains, Basic hypergeometric functions as limits of elliptic hypergeometric functions, SIGMA Symmetry Integrability Geom. Methods Appl. 5 (2009) Paper 059, 31 pp.

  12. C. Wei, A symmetric formula for hypergeometric series, arXiv:1804.08612.

  13. C. Wei, Q.L. Yan and D.X. Gong, Nonterminating generalizations of four summation formulas for bilateral q-series, arXiv:1301.4476.

  14. C. Wei, Q.L. Yan and J.B. Li, A short proof for Dougall’s -series identity, Discrete Math. 312 (2012) 2997-2999.

  15. C.H. Zhang and Z.Z. Zhang, Two new transformation formulas of basic hypergeometric series, J. Math. Anal. Appl. 336 (2007) 777-787.

  16. Z.Z. Zhang and Q.X. Hu, On the bilateral series , J. Math. Anal. Appl. 337 (2008) 1002-1009.

  17. Z.Z. Zhang and Q.X. Hu, On the very-well-poised bilateral basic hypergeometric 7ψ7 series, J. Math. Anal. Appl. 367 (2010) 657-668.

  18. Z.Z. Zhang and Z.Y. Jia, Some transformations on the bilateral series , Rocky Mountain J. Math. 44 (2014) 1697-1713.

  19. J.M. Zhu, A semi-finite proof of Jacobi’s triple product identity, Amer. Math. Monthly 122 (2015) 1008-1009.

  20. 谷珊珊, 关于双边级数 , 中国科技论文在线.

  21. 王香丽, 魏赞庆, 刘冬芳, 一个新的 变换公式, 重庆师范大学学报 (自然科学版) 29 (2012) 47-49.